Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Tingling and burning sensation in the clitoris after urination,feeling of frequent urination,normal ultrasound result

Hello doctor, I have a tingling sensation in clitoris when I end urinating. It started in Feb this year. I had my urine test, there were traces of albumin . I took Levofloxacin tablets and Alcasol. It got better and that sensation all gone in 2 days. Then after 10 days I had no tingling sensation but would feel to urinate frequently. Then after a week it all was normal, no frequent urination. Then after 15 days again I had the same problem of burning and tingling in clitoris and vagina. This time again I had a urine test(not urine culture ) but this time nothing came. Maybe, because the moment problem started withing 3 hrs I gave the sample for test. Within two days the problem of tingling in clitoris has gone but I feel to urinate every hour and sometimes every half an hour. I had my Ultrasound done. Its all fine. No pain, no chills nothing..
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  775
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
You have not mentioned about your age if you are perimenopausal it may be due to estrogen deficiency that you get a tingling sensation Kindly check your blood sugar levels also b/c diabetes is one of the causes for recurrent UTI Since your scan results are normal there is not much to worry about your renal parameters
Answered: Fri, 4 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor